Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 40, Number 4

All articles in this issue are freely accessible.

Analysis of a free boundary problem in partial lubrication
G. Bayada and M. Chambat.
Quart. Appl. Math. 40 (1983), 369-375
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 693872
Spatially periodic, force-free magnetic fields with resistive decay
Rudolf X. Meyer.
Quart. Appl. Math. 40 (1983), 377-384
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 693873
Conservation laws with sharp inhomogeneities
William K. Lyons.
Quart. Appl. Math. 40 (1983), 385-393
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 693874
A theory of electromagnetic induction in layered media: Linear motor modeling
I. C. Rae.
Quart. Appl. Math. 40 (1983), 395-405
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99621
Finite anti-plane shear of a semi-infinite strip subject to a self-equilibrated end traction
C. O. Horgan and R. Abeyaratne.
Quart. Appl. Math. 40 (1983), 407-417
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 693875
The approach to normality of the solutions of random boundary and eigenvalue problems with weakly correlated coefficients
William E. Boyce and Ning Mao Xia.
Quart. Appl. Math. 40 (1983), 419-445
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 693876
On a linear age-dependent population diffusion model
Michel R. Langlais.
Quart. Appl. Math. 40 (1983), 447-460
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 693877
Hydromagnetic flow and heat transfer between two horizontal plates, the lower plate being a stretching sheet
A. K. Borkakoti and A. Bharali.
Quart. Appl. Math. 40 (1983), 461-467
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 693878
A decreasing property of solutions of parabolic equations with applications to thermoelasticity
W. A. Day.
Quart. Appl. Math. 40 (1983), 468-475
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 693879
On the steady-state continuous casting Stefan problem with nonlinear cooling
Michel Chipot and José-Francisco Rodrigues.
Quart. Appl. Math. 40 (1983), 476-491
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 693880
When is a nonlinear viscoelastic material hyperelastic?
David W. Reynolds.
Quart. Appl. Math. 40 (1983), 492-496
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 693881

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website